Théorème des nombres premiers pour les fonctions digitales - Archive ouverte HAL Access content directly
Journal Articles Acta Arithmetica Year : 2014

Théorème des nombres premiers pour les fonctions digitales

Abstract

The aim of this work is to estimate exponential sums of the form Σn≤xΛ(n) exp(2iπ(f(n) + βn)), where Λ denotes von Mangoldt's function, f a digital function, and β ∈ double-struck R a parameter. This result can be interpreted as a Prime Number Theorem for rotations (i.e. a Vinogradov type theorem) twisted by digital functions.

Dates and versions

hal-01260147 , version 1 (21-01-2016)

Identifiers

Cite

Bruno Martin, Christian Mauduit, Joël Rivat. Théorème des nombres premiers pour les fonctions digitales. Acta Arithmetica, 2014, 165 (1), pp.11-45. ⟨10.4064/aa165-1-2⟩. ⟨hal-01260147⟩
132 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More